# SDR DALA2023061204761

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 69,384 hours, 22,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 CATERING REPORTED AFT RT ENTRY DOOR HARD TO OPEN. CORRECTIVE ACTION: PINNED SLIDE AND ADJUSTED GIRT BAR PER B757 AMM 25-66. UNPINNED, INSTALLED BUSTLE AND TESTED. CHECKS GOOD IB 664913. SLIDE ASSY D4R RE-ARMED PER B757 AMM 25-66-03. (4837348)
